MAUDE Adverse Event Report: ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER LUXOR OPHTHALMIC MICROSCOPES; MICROSCOPE, OPERATING & ACC., AC-POWERED, OPHTHALMIC

ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER LUXOR OPHTHALMIC MICROSCOPES; MICROSCOPE, OPERATING & ACC., AC-POWERED, OPHTHALMIC
Model Number LX3
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A customer reported that the arm of the ophthalmic microscope is loose.Procedure details and patient impact have not been provided.Additional information has been requested, none has been received till date.
 
Additional Manufacturer Narrative
The company representative was able to confirm and replicate the reported loose arm.The representative tightened the slightly loose yoke screw to address the issue.The system was tested and found to meet product specifications.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this serial number was performed.No similar complaints were reported for the product serial under investigation.The root cause of the reported event is attributed to the wear/reliability of the stand.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).

Brand Name
LUXOR OPHTHALMIC MICROSCOPES
Common Device Name
MICROSCOPE, OPERATING & ACC., AC-POWERED, OPHTHALMIC
Manufacturer (Section D)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21662857
Report Number2028159-2025-00367
Device Sequence Number8737286
Product Code HRM
UDI-Device Identifier00380657525607
UDI-Public(01)00380657525607(17)260902(11)160901(10)NA
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2026
Device Model NumberLX3
Device Catalogue Number8065752560
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown